Improvement on the Discrepancy of (t, e, s)-Sequences

Shu Tezuka

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

Recently, a notion of (t, e, s)-sequences in base b was introduced, where e = (e1, ⋯ , es) is a positive integer vector, and their discrepancy bounds were obtained based on the signed splitting method. In this paper, we first propose a general framework of (Tε , ε, s)-sequences, and present that it includes (T, s)-sequences and (t, e, s)-sequences as special cases. Next, we show that a careful analysis leads to an asymptotic improvement on the discrepancy bound of a (t, e, s)-sequence in an even base b. It follows that the constant in the leading term of the star discrepancy bound is given by c∗s = bt/s! φsi=1 bei - 1/2ei lob b.

Original languageEnglish
Pages (from-to)27-38
Number of pages12
JournalTatra Mountains Mathematical Publications
Volume59
Issue number1
DOIs
Publication statusPublished - Jun 1 2014

Fingerprint

Discrepancy
Splitting Method
Signed
Star
Integer
Term

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

Improvement on the Discrepancy of (t, e, s)-Sequences. / Tezuka, Shu.

In: Tatra Mountains Mathematical Publications, Vol. 59, No. 1, 01.06.2014, p. 27-38.

Research output: Contribution to journalArticle

@article{9ce067dac4bc4ed98d6ec08e37adbf19,
title = "Improvement on the Discrepancy of (t, e, s)-Sequences",
abstract = "Recently, a notion of (t, e, s)-sequences in base b was introduced, where e = (e1, ⋯ , es) is a positive integer vector, and their discrepancy bounds were obtained based on the signed splitting method. In this paper, we first propose a general framework of (Tε , ε, s)-sequences, and present that it includes (T, s)-sequences and (t, e, s)-sequences as special cases. Next, we show that a careful analysis leads to an asymptotic improvement on the discrepancy bound of a (t, e, s)-sequence in an even base b. It follows that the constant in the leading term of the star discrepancy bound is given by c∗s = bt/s! φsi=1 bei - 1/2ei lob b.",
author = "Shu Tezuka",
year = "2014",
month = "6",
day = "1",
doi = "10.2478/tmmp-2014-0016",
language = "English",
volume = "59",
pages = "27--38",
journal = "Tatra Mountains Mathematical Publications",
issn = "1210-3195",
publisher = "Versita",
number = "1",

}

TY - JOUR

T1 - Improvement on the Discrepancy of (t, e, s)-Sequences

AU - Tezuka, Shu

PY - 2014/6/1

Y1 - 2014/6/1

N2 - Recently, a notion of (t, e, s)-sequences in base b was introduced, where e = (e1, ⋯ , es) is a positive integer vector, and their discrepancy bounds were obtained based on the signed splitting method. In this paper, we first propose a general framework of (Tε , ε, s)-sequences, and present that it includes (T, s)-sequences and (t, e, s)-sequences as special cases. Next, we show that a careful analysis leads to an asymptotic improvement on the discrepancy bound of a (t, e, s)-sequence in an even base b. It follows that the constant in the leading term of the star discrepancy bound is given by c∗s = bt/s! φsi=1 bei - 1/2ei lob b.

AB - Recently, a notion of (t, e, s)-sequences in base b was introduced, where e = (e1, ⋯ , es) is a positive integer vector, and their discrepancy bounds were obtained based on the signed splitting method. In this paper, we first propose a general framework of (Tε , ε, s)-sequences, and present that it includes (T, s)-sequences and (t, e, s)-sequences as special cases. Next, we show that a careful analysis leads to an asymptotic improvement on the discrepancy bound of a (t, e, s)-sequence in an even base b. It follows that the constant in the leading term of the star discrepancy bound is given by c∗s = bt/s! φsi=1 bei - 1/2ei lob b.

UR - http://www.scopus.com/inward/record.url?scp=84924912239&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84924912239&partnerID=8YFLogxK

U2 - 10.2478/tmmp-2014-0016

DO - 10.2478/tmmp-2014-0016

M3 - Article

AN - SCOPUS:84924912239

VL - 59

SP - 27

EP - 38

JO - Tatra Mountains Mathematical Publications

JF - Tatra Mountains Mathematical Publications

SN - 1210-3195

IS - 1

ER -